# SDR SWAA2015022736947

- Difficulty date: February 23, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 28,455 hours, 16,697 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER VERTICAL RIB STATION 92.70, 20 INCHES AFT FROM FWD EDGE, VERTICAL STIFFENER CRACKED APPROX 75 INCHES UP FROM LOWER EDGE.  REPAIRED RIB IAW SRM.
